Groups in the category of f-manifolds
Fundamenta Mathematicae, Tome 89 (1975) no. 1, pp. 1-4
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_1_1_4,
author = {Richard Millman},
title = {Groups in the category of f-manifolds},
journal = {Fundamenta Mathematicae},
pages = {1--4},
year = {1975},
volume = {89},
number = {1},
doi = {10.4064/fm-89-1-1-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-1-1-4/}
}
Richard Millman. Groups in the category of f-manifolds. Fundamenta Mathematicae, Tome 89 (1975) no. 1, pp. 1-4. doi: 10.4064/fm-89-1-1-4
Cité par Sources :